U.S. doctors online nowAsk doctors free
Elwood, IL
A 19-year-old female asked:

I'm taking hydrocodone for my wisdom teeth and i've been eating a lot of dairy. now i'm constipated, stomach hurts, and a hard time pooping. causes?

1 doctor answer1 doctor weighed in
Dr. Arnold Malerman
Orthodontics 53 years experience
Hydrocodone: Hydrocodone is constipating. Please see Oral Surgeon for appropriate treatment. you may require change of medication or removal of 3rd molars.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 30, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.